# SDR CHQA200700096

- Difficulty date: December 12, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N291SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145486
- Aircraft time: 16,450 hours, 13,440 cycles
- Engine: Allsn AE3007A
- Engine time: 9,102 hours, 7,198 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14521495403
- Condition: Defective
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

CLE TO LGA - DURING DESCENT, THE CREW RECEIVED "LG AIR/GND FAIL" INTERMITTENTLY SEVERAL TIMES.  THE CREW FOLLOWED THE QRH AND LANDED WITHOUT INCIDENT.  MAINTENANCE INTERROGATED THE CMC FOR FAULT CODES AND FOUND MESSAGES FOR A NOSE WOW FAIL.  MAINTENANCE THEN REPLACED THE NOSE LANDING GEAR WOW PROX SWITCH HARNESS AND PERFORMED SEVERAL GEAR SWINGS WITH NO FURTHER DEFECTS NOTED.
